Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2012 | Journal Article | IST-REx-ID: 6588   OA
Elementary solutions of the bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
View | Download (ext.) | WoS

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed